It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Cervical & Ovarian Message Board


Cancer: Cervical & Ovarian Board Index


Well, I was on the pill (ortho novum lo) and my gyn said she thought it was fine to keep taking it. However, I did my own research and saw that some doctors do believe that the hormones in any hormone-based bc can exascerbate dysplasia. I took that as a signal to flush my pills down the toilet. But again, it seems different docs have different opinions, so maybe the jury is still out. I just didn't want to risk it. I have CIS/CINIII and my LEEP wasn't able to get it all, so I want to take every possible precaution that I can to keep it from recurring or getting worse. But that's just me. Perhaps I'm paraniod! :dizzy:





All times are GMT -7. The time now is 09:16 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!